Facebook Pixel
EmpowHER Guest

I had sex with my guy in the morning and that evening my period started, i took postinor2 that night, i saw my period for days. Please is there any possibility of seeing my period the next month?

By Anonymous September 25, 2016 - 8:05am
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Emergency contraception can disrupt your regular period. It does mean you are pregnant. Your period will return to normal soon.

September 25, 2016 - 10:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!